# SDR AUS20030687

- Difficulty date: June 27, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-33A
- Engine: Cfmint CFM563C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 724468
- Condition: Fod
- Location: Eng Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE SEVENTH STAGE COMPRESSOR BLADES DAMAGED BY FOD.
